Show simple item record

AuthorDobler, Dennisdc.contributor.author
Date of accession2019-03-13T09:29:57Zdc.date.accessioned
Available in OPARU since2019-03-13T09:29:57Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordAalen-Johansen estimatordc.subject
Keywordcounting processdc.subject
Keyworddiscontinuous cumulative hazard functionsdc.subject
Keyworddiscontinuous cumulative incidence functionsdc.subject
KeywordGreenwood-type variance estimatordc.subject
KeywordNelson-Aalen estimatordc.subject
Keywordsurvival analysisdc.subject
KeywordTied event timesdc.subject
Keywordwild bootstrapdc.subject
Keywordcumulative incidence functionsdc.subject
Keywordregressiondc.subject
Keywordestimatordc.subject
Keywordviewdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleA discontinuity adjustment for subdistribution function confidence bands applied to right-censored competing risks datadc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Statistikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1214/17-EJS1319dc.identifier.doiExternal
Source - Title of sourceElectronic Journal of Statisticssource.title
Source - Place of publicationInstitute of Mathematical Statisticssource.publisher
Source - Volume11source.volume
Source - Issue2source.issue
Source - Year2017source.year
Source - From page3673source.fromPage
Source - To page3702source.toPage
Source - ISSN1935-7524source.identifier.issn
FundingGerman Research Foundation (DFG)uulm.funding
Open Accessgold_or_bronzeuulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000438838500029uulm.identifier.wos


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record